| Catalog Number |
02.12.0412FL |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
11/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year 11 months after the primary, the patient came in reporting pain due to a loose tibia and knee instability and the cause is unknown.The surgeon revised the tibial tray and insert (12 to 20 mm) and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 08 november 2023: lot 2104742: (b)(4) items manufactured and released on 04-june-2021.Expiration date: 2026-05-16.No anomalies found related to the problem.To date, 67 items of the same lot have been sold without any similar reported event during the period of review.Additional implant involved, batch review performed on 08 november 2023: gmk-sphere 02.07.1204l tibial tray fixed cemented # 4 l (k090988) lot 2104558: (b)(4)manufactured and released on 29-june-2021.Expiration date: 2026-07-18.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.